Calcium Channel Blocker Overdose Treated with Calcium Resulting in Pancreatitis: A Case Report.
Аннотация
Calcium channel blockers (CCBs) are a mainstay for the treatment of hypertension. Here we report a case of a male who after intentionally ingesting amlodipine presented with overdose symptomology. His QTc (corrected QT) was 525 ms (millisecond) on admission, he was treated with calcium intravenous infusion and subsequently his QTc narrowed to 393 ms, but he also developed iatrogenic pancreatitis. His serum calcium levels were not checked during the infusion. He was treated with supportive care, which led to the normalization of serum calcium levels and a favorable outcome. Further studies are required regarding how frequently calcium levels should be checked during infusions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.